# SDR SWIA202163194

- Difficulty date: November 23, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OTBD FLAP VANE GOUGED IN MULTIPLE LOCATIONS FROM INADVERTENT CLECO ENTRAPMENT WHILE CYCLING FLAP CONTROL SYSTEM.   (C CHECK RO 12-19-21)   REMOVED GOUGES FROM RH OTBD FLAP VANE AND COMPLIED WITH ALL STEPS OF REO 670-57-53-305 REV-- DATED 2021-11-27.  COMPLIED WITH TASK CARD 51-900-1002-SKY.  SEE CONTINUE CARD FOR DETAILS.
